# SDR SWIA201436278

- Difficulty date: February 6, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,499 hours, 25,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEVERAL SIDEWALL LIGHTS ARCING.  FLT 5407 REPLACED FAULTY SIDEWALL LIGHT HOLDER IAW AMM.
